# SDR SWAA2021121351619

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 53,792 hours, 27,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SIDE OVER WING EXIT SIGN COVER CAME OFF. ; / [01] REINSTALL EMERGENCY.EXIT SIGN COVER PER MM 33-51-01
